# SDR SWAA2021082721073

- Difficulty date: March 7, 2020
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 55,631 hours, 33,048 cycles
- System (JASC): 5751 · Ailerons
- Part: Balance Weight
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AILERON I/B WEIGHTS ARE CORRODED. / REMOVED AND REPLACED LH AILERON IB BALANCE WEIGHTS IAW SRM 51-40-02-0G-0 SECTION 9 AND SRM 51-60-01-0G-0 STEP 5 A TAG: WN1462; WN9253
